# SDR SWIA2021062358913

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 FLOOR SUPPORT ANGLE FOR COCKPIT FLOOR PANEL 221ALF HAS EVIDENCE OF CORROSION.    (C-CHECK RO: 6/20/21) / REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FS280 FWD FLOOR SUPPORT ANGLE. REF BOMBARDIER DWG CC670-33052 REV -F AND BOMBARDIER DWG CC670-34010 REV -K AND CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-06-001-001-A01. RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
